# SDR SWAA043161

- Difficulty date: October 29, 2004
- Submitted: November 4, 2004
- Operation: Air carrier
- Aircraft: N325SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23689
- Aircraft time: 57,431 hours, 54,258 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: 6577461
- Condition: Restricted
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

EQUIPMENT COOLING LIGHT ILLUMINATED.  AUTOPILOT SYS DISCONNECTED AND FUMES ENTERED COCKPIT.  FOUND INSTRUMENT COOLING AIRFLOW TO CAPT'S & F/O'S INSTRUMENT PANELS RESTRICTED.  CLEANED DISTRIBUTION DUCT AND OPS CK GOOD PER MM.
